Dangers of Ciprofloxacin

One of my Sons called a Doctor out to me on 26 August, I was on my second day of shaking violently for 45 minutes between 9 am and 9-45, I had a video of myself on my iPad as I thought no one will believe this, on showing it to the Doctor he said I had a urine infection and prescribed me 10-500mg tablets Ciprofloxacin to be taken twice a day, about two days later I started to get pins and needles in my fingers, my toes went numb and I have little feeling in the rest of my feet. I did a lot of research on the net and found this medication was the culprit. I went to see a lady Doctor and asked to be checked for Diabetes which I don't have so that was ruled out and she said there was nothing she could do for me, I then seen the Doctor who had given me the tablets and told him what I had found on the internet and his response was it's a lot of rubbish you get on the net this is a Doctor that at first tried to deny he had been at my house and who also tried to blame Methotrexate which I stopped in July, but eventually he got his medical Bible out and agreed it could have been the Ciprofloxacin but he said there is nothing he could do and that I would just have to wait for the nerves to repair themselves, it's now been over 10 weeks and I now have to use a stick for fear of falling and I know old age (am 78) doesn't come on it's own but I am desperate and almost housebound, I would be grateful for any suggestions, even if one of the two Doctors had referred me to specialist who might know about this but they did not.


You may also like...